Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 24, Number 2

All articles in this issue are freely accessible.

Dynamic behavior of soap films
R. W. Dickey.
Quart. Appl. Math. 24 (1966), 97-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99926
Use of classical variational principles to determine bounds for the effective bulk modulus in heterogeneous media
M. Beran and J. Molyneux.
Quart. Appl. Math. 24 (1966), 107-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99925
On stress functions in classical elasticity
Marvin Stippes.
Quart. Appl. Math. 24 (1966), 119-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99924
The use of a reflection in the direct solution of plane elasticity problems on multiply-connected domains
Paul Rausch.
Quart. Appl. Math. 24 (1966), 127-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99923
On asymptotic stability of nonlinear hereditary phenomena
J. N. Distéfano and J. L. Sackman.
Quart. Appl. Math. 24 (1966), 133-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 202372
A new perturbation technique for differential equations with small parameters
M. A. Brull and A. I. Soler.
Quart. Appl. Math. 24 (1966), 143-151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 208095
Necessary conditions for subharmonic and superharmonic synchronization in weakly nonlinear systems
Richard E. Kronauer and Samuel A. Musa.
Quart. Appl. Math. 24 (1966), 153-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 203183
A note on a work inequality in linear viscoelasticity
J. B. Martin and A. R. S. Ponter.
Quart. Appl. Math. 24 (1966), 161-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99922
Heavy rotating string in a casing
Chien-Heng Wu.
Quart. Appl. Math. 24 (1966), 166-170
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99921
A deformation bounding theorem for flow-law plasticity
Philip G. Hodge Jr..
Quart. Appl. Math. 24 (1966), 171-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 198776

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website